MAUDE Adverse Event Report: STRYKER SPINE-US 8.5X70 POLYAXIAL SCREW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US 8.5X70 POLYAXIAL SCREW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482618570
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Doctor has kept the device.
 
Event or Problem Description
It was reported that the tulip of a xia serrato polyaxial screw located at s5 "came apart" from the shaft post-operatively.Revision surgery has been performed where the screw was explanted.
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.Photos were provided showing the tulip disengaged from the shank.Photos were not clear enough to make out any deformation or witness marks on the screw.A review of the device and complaint history records could not be performed as a valid lot code was not provided and could not be obtained.As the device was not returned and no further information was provided, a cause cannot be determined.According to the ifu, possible causes include patient activity level, patient fall, patient weight, and/or improper implantation.
 
Event or Problem Description

Brand Name
8.5X70 POLYAXIAL SCREW
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key10693098
Report Number3005525032-2020-00041
Device Sequence Number16908716
Product Code NKB
UDI-Device Identifier07613327351736
UDI-Public07613327351736
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K170496
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number482618570
Device Catalogue Number482618570
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;